MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-PRIMARY FEMUR CEMENTED PS SIZE 2NARROW / LEFT; CEMENTED KNEE FEMUR

MEDACTA INTERNATIONAL SA GMK-PRIMARY FEMUR CEMENTED PS SIZE 2NARROW / LEFT; CEMENTED KNEE FEMUR
Model Number 02.07.2212L
Medical Device Problem Codes Device Appears to Trigger Rejection (1524); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Pain (1994)
Date of Event 09/23/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 26 september 2022: lot 160939: (b)(4) items manufactured and released on 18-mar-2016.Expiration date: 2021-03-02.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event.Clinical evaluation performed by medical affairs director: 5 years after primary tka a revision is required.Thesurgeons assessed that the cause for revision is hypersensitivity of the patient to nickel.This tyope of reaction is described in literature and can be developed by the patient secondarily to the intervention, often for external causes.No reason to suspect a faulty device at the origin of this adverse event, nor any defect in the index treatment.Addiitonal item involved in the event, gmk-primary 02.07.1202l tibial tray fixed cemented size 2 l (k090988) lot.164909.Batch review performed on 26 september 2022: lot 164909: (b)(4) items manufactured and released on 04-nov-2016.Expiration date: 2021-10-24.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event.
 
Event or Problem Description
Knee components loosening (tibial tray and femur) due to nickel allergy.Revision surgery performed at about 5 years and 4 months post primary.

Brand Name
GMK-PRIMARY FEMUR CEMENTED PS SIZE 2NARROW / LEFT
Common Device Name
CEMENTED KNEE FEMUR
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key15603079
Report Number3005180920-2022-00780
Device Sequence Number2186753
Product Code JWH
UDI-Device Identifier07630030820946
UDI-Public07630030820946
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K122232
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/02/2021
Device Model Number02.07.2212L
Device Catalogue Number02.07.2212L
Device Lot Number160939
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/23/2022
Initial Report FDA Received Date10/14/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/18/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale